# SDR DALA2020020300806

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,600 hours, 17,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: False Indication
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 7208258) L2 DOOR SLIDE LIGHT REMAINS ILLUMINATED. CORRECTIVE ACTION: R/R'D GIRT SENSOR S10218 PER WDM 25-66-11.
